# SDR ZW0A0201112

- Difficulty date: January 17, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON LT CARGO TIE DOWN TRACK, STA 1136 TO 1212.  REPLACED CORRODED TRACK FROM STA 1126 TO 1221 PER SRM 53-05, FIG 46.
